Ask an expert
Question

28 Sep 2006

Migraines when Placebos hit!!
Hi there,

Whenever i go onto the Placebos of my contraceptive i suffer from migraines. Apparently its because i am withdrawing from estrogen. I have been placed onto Mercilon and Yasmin - as these have the lowest estrogen and progesterone levels - still i get the migraines. Please do you have any advise? This has been carrying on for more than a year with no change.

Thank you
M
Answer 344 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

The one option would be to skip the placebos. If you do this for a long time, however, you will probably get breakthrough bleeding. The other option is to use a different form of contraception.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9476 votes
No
68% - 20321 votes
Vote